# SDR DHLA201000073

- Difficulty date: July 6, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP T/E RIB CRACKED 1", STA XW -5.000 REMOVED FASTENERS IAW SRM 51-1-21. PERFORMED STOPHOLE AND FABRICATED REPAIR ANGLE (AL2024T3 0.071") IAW SRM 57-2-0 PG 9-10, SRM 57-5-2 FIG. 5 SHEET 1, SRM 51-9-0 FIG 68A. CLEANED, TREATED AND PRIMED AREA + REPAIR ANGLE IAW SRM 51-1-8B. INSTALLED REPAIR ANGLE IAW SRM 51-1-21.
